# SDR DALA201902221119

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 46,423 hours, 24,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOC FR64 TO FR66 + Y1292 AT AFT GALLEY, REPLACED FLOOR BEAM AND FASTENERS LOCATED ON FR 64 TO FR 66 + Y1292 AT AFT GALLEY AREA AS PER SRM A319 51-72-11 AND DRAWING D53472780
